Translator Disclaimer
2007 A Note on Weakly O-Minimal Structures and Definable Completeness
Alfred Dolich
Notre Dame J. Formal Logic 48(2): 281-292 (2007). DOI: 10.1305/ndjfl/1179323268

Abstract

We consider the extent to which certain properties of definably complete structures may persist in structures which are not definably complete, particularly in the weakly o-minimal structures.

Citation

Download Citation

Alfred Dolich. "A Note on Weakly O-Minimal Structures and Definable Completeness." Notre Dame J. Formal Logic 48 (2) 281 - 292, 2007. https://doi.org/10.1305/ndjfl/1179323268

Information

Published: 2007
First available in Project Euclid: 16 May 2007

zbMATH: 1146.03022
MathSciNet: MR2306397
Digital Object Identifier: 10.1305/ndjfl/1179323268

Subjects:
Primary: 03C64
Secondary: 03C52

Rights: Copyright © 2007 University of Notre Dame

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.48 • No. 2 • 2007
Back to Top